# SDR SWAA2019080235492

- Difficulty date: July 27, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 27,703 hours, 16,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750126
- Condition: Corroded
- Location: Bs 767-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CORROSION ON THE UPPER SURFACE OF CARGO COMPARTMENT FLOOR BEAM BETWEEN BS. 767+11 TO BS. 887, RBL 16. / R&R FLOOR BEAM SECTION PER SRM.
